# SDR FDEA202310111745

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 78,403 hours, 29,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50222
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDC SAET TRACK BETWEEN BS 1420 AND 1540 AT LBL 45.50 HAS LIGHT SURFACE CORROSION  SEAT TRACK WAS REPAIRED BETWEEN STA 1480 TO 1540 AND LBL 45.50 IAW B757 SRM 53-00-52-2   R REPAIR 3 OPTION 2 REPAIR CATEGORY "A"    MAJOR REPAIR.
